Translator Disclaimer
May, 1973 On Fixed Size Confidence Bands for the Bundle Strength of Filaments
Pranab Kumar Sen
Ann. Statist. 1(3): 526-537 (May, 1973). DOI: 10.1214/aos/1176342418

Abstract

The present paper deals with the asymptotic theory of sequential confidence intervals of prescribed width $2d (d > 0)$ and prescribed coverage probability $1 - \alpha (0 < \alpha < 1)$ for the (unknown, per unit) strength of bundle of parallel filaments. In this context, certain useful convergence results on the empirical distribution and on the bundle strength of filaments are established and incorporated in the proofs of the main theorems. The results are the sequential counterparts of some fixed sample size results derived in a concurrent paper of Sen, Bhattacharyya and Suh [9].

Citation

Download Citation

Pranab Kumar Sen. "On Fixed Size Confidence Bands for the Bundle Strength of Filaments." Ann. Statist. 1 (3) 526 - 537, May, 1973. https://doi.org/10.1214/aos/1176342418

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0258.62047
MathSciNet: MR350999
Digital Object Identifier: 10.1214/aos/1176342418

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top